# SDR SWIA200211534

- Difficulty date: November 5, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 14,862 hours, 21,689 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WIRE HARNESS CHAFED ON FUEL LINE THAT GOES TO VENT VALVE.  FOUND DURING "C" CHECK INSPECTION.  REMOVED AND REPLACED LT WING WIRE HARNESS WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
